That's a mid-range dose which depends on your blood test. It has to be within the 50-125 range for it to be effective for Mood. Usually some stomach discomfort will accompany this medicine till you get used to it. It may make you gain weight and swell your face and lose some hair but it may be minimal in terms of side effects. It may be a G-d send for mood liability, it all depends on your personal reaction and the other stuff you're taking. Good Luck with it.
I can see this is an old question but for anyone else out there 2000ng of depakote is a large dose and the medication will make you sleepy im a nurse who suffers from epilepsy and i dont even take that large of a dose for seizures not to mention how rough the medication is on your kidneys an even larger dose is even worse i wuld mke sure i keep up to date on all blood work and i would speak with my doctor about lowering the dose and combinung with alprazolam to help with manaic outbursts and anxiety
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2009 • 2 answers
Posted 14 Aug 2011 • 6 answers
Posted 17 Nov 2012 • 1 answer
Posted 2 Dec 2013 • 2 answers
Posted 6 Feb 2017 • 0 answers